Decomposition of product graphs into sunlet graphs of order eight
DOI:
https://doi.org/10.13069/jacodesmath.867617Keywords:
Graph decomposition, Product graphs, Corona graph, Sunlet graphAbstract
For any integer $k\geq 3$ , we define sunlet graph of order $2k$, denoted by $L_{2k}$, as the graph consisting of a cycle of length $k$ together with $k$ pendant vertices, each adjacent to exactly one vertex of the cycle. In this paper, we give necessary and sufficient conditions for the existence of $L_{8}$-decomposition of tensor product and wreath product of complete graphs.
Received: 31 March 2020 | Accepted: 25 September 2020
Downloads
References
A. D. Akwu and D. D. A. Ajayi, Decomposing certain equipartite graphs into Sunlet graphs of length $2p$, AKCE Int. J. Graphs Combin. 13(3) (2016) 267–271.
B. Alspach, The wonderful Walecki construction, Bull. Inst. Combin. Appl. 52 (2008) 7–20.
B. Alspach, J. C. Bermond, and D. Sotteau, Decomposition into cycles I: Hamilton decompositions, in: Cycles and Rays, NATO ASI Series, vol. 301, Kluwer Academic Publishers, Dordrecht (1990) 9–18.
B. Alspach and H. Gavlas, Cycle decompositions of $K_n$ and $K_n - I$, J. Combin. Theory Ser. B 81(1) (2001) 77–99.
R. Anitha and R. S. Lekshmi, $N$-sun decomposition of complete graphs and complete bipartite graphs, World Acad. Sci. Eng. Technol. 27 (2007) 262–266.
R. Anitha and R. S. Lekshmi, $N$-sun decomposition of complete, complete bipartite and some Harary graphs, Int. J. Comput. Math. Sci. 2 (2008).
J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, Macmillan Press Ltd., London (1976).
D. Bryant, Cycle decompositions of complete graphs, in: Surveys in Combinatorics 2007, London Math. Soc. Lecture Note Ser., vol. 346, Cambridge University Press, Cambridge (2007) 67–97.
D. Bryant and C. A. Rodger, Cycle decompositions, in: C. J. Colbourn, J. H. Dinitz (Eds.), Handbook of Combinatorial Designs, 2nd ed., CRC Press, Boca Raton (2007) 373–382.
D. Froncek, Decomposition of complete graphs into small graphs, Opuscula Math. 30(3) (2010) 277–280.
C. M. Fu, M. H. Huang, and Y. L. Lin, On the existence of $5$-sun systems, Discrete Math. 313(24) (2013) 2942–2950.
C. M. Fu, N. H. Jhuang, Y. L. Lin, and H. M. Sung, From Steiner triple systems to $3$-sun systems, Taiwanese J. Math. 16(2) (2012) 531–543.
C. M. Fu, N. H. Jhuang, Y. L. Lin, and H. M. Sung, On the existence of $k$-sun systems, Discrete Math. 312(12-13) (2012) 1931–1939.
M. Gionfriddo, G. Lo Faro, S. Milici, and A. Tripodi, On the existence of uniformly resolvable decompositions of $K_v$ into $1$-factors and $h$-suns, Utilitas Math. 99 (2016) 331–339.
A. J. W. Hilton, Hamiltonian decompositions of complete graphs, J. Combin. Theory Ser. B 36(2) (1984) 125–134.
A. J. W. Hilton and C. A. Rodger, Hamiltonian decompositions of complete regular $s$-partite graphs, Discrete Math. 58(1) (1986) 63–78.
Z. Liang and J. Guo, Decomposition of complete multigraphs into Crown graphs, J. Appl. Math. Comput. 32(2) (2010) 507–517.
Z. Liang, J. Guo, and J. Wang, On the Crown graph decompositions containing odd cycle, Int. J. Comb. Graph Theory Appl. 4(1) (2019) 1–23.
C. Lin and T. W. Shyu, A necessary and sufficient condition for the star decomposition of complete graphs, J. Graph Theory 23(4) (1996) 361–364.
R. Frucht, Graceful numbering of wheels and related graphs, Ann. New York Acad. Sci. 319 (1979) 219–229.
M. Šajna, Cycle decompositions III: Complete graphs and fixed length cycles, J. Combin. Des. 10(1) (2002) 27–78.
D. Sotteau, Decomposition of $K_{m,n}$ ($K_{m,n}^*$) into cycles (circuits) of length $2k$, J. Combin. Theory Ser. B 30(1) (1981) 75–81.
M. Tarsi, Decomposition of complete multigraphs into stars, Discrete Math. 26(3) (1979) 273–278.
M. Tarsi, Decomposition of a complete multigraph into simple paths: Nonbalanced handcuffed designs, J. Combin. Theory Ser. A 34(1) (1983) 60–70.
M. Truszczyński, Note on the decomposition of $\lambda K_{m,n}$ ($\lambda K_{m,n}^*$) into paths, Discrete Math. 55(1) (1985) 89–96.
K. Ushio, S. Tazawa, and S. Yamamoto, On claw-decomposition of complete multipartite graphs, Hiroshima Math. J. 8(1) (1978) 207–210.
S. Yamamoto, H. Ikeda, S. Shige-Eda, K. Ushio, and N. Hamada, On claw-decomposition of complete graphs and complete bipartite graphs, Hiroshima Math. J. 5(1) (1975) 33–42.